[MathOuvrage]
Morse theory and Floer homology
/ Audin, Michèle ; Damian, Mihai ; Trad. Erné, Reinie.
-London : Springer, 2014. - xiv, 596 p. ; 24 cm
ISBN 9781447154952
[MathOuvrage]
Une vie brève
/ Audin, Michèle.
-Paris : Gallimard, 2013. - 182 p. ; 19 cm
ISBN 9782070140015
[MathOuvrage]
Hamiltonian systems and their integrability
/ Audin, Michèle ; Trad. Pierrehumbert, Anna ; Ed. Babbitt, Donald G..
-Providence RI, Paris : American mathematical Society;Société mathématique de France, 2008. - xii, 149 p. ; 26 cm
ISBN 9780821844137
[MathOuvrage]
Géométrie
/ Audin, Michèle.
-Paris, Montpellier : Belin;Espaces 34, 1998. - 320 p. ; 24 cm
[MathOuvrage]
Analyse complexe
/ Audin, Michèle.
-Strasbourg : Institut de recherche mathématique avancée, 1998. - iv, 99 p. ; 29 cm
[MathCongrès]
Séminaire Bourbaki. Vol. 2000/2001. Exposés 880-893
/ Pirashvili, Teimuraz ; Bonavero, Laurent ; Brunella, Marco ; Emery, Michel ; Herzlich, Marc ; Audin, Michèle ; Cartier, Pierre ; Chambert-Loir, Antoine ; Michel, Philippe ; Vergne, Michèle ; Biane, Philippe ; Henniart, Guy ; Peyre, Emmanuel ; Skandalis, Georges ; Villani, Cédric.
-Paris : Société mathématique de France, 2002. - ix, 443 p. ; 24 cm http://www.numdam.org/journals/SB ; https://doi.org/10.24033/ast.546
[MathOuvrage]
Spinning tops
/ Audin, Michèle.
-Cambridge : Cambridge university Press, 1996. - vi, 139 p. ; 24 cm
ISBN 9780521561297
[MathCongrès]
Recherche coopérative sur programme 25. Vol. 47
/ Audin, Michèle ; Bernard, D. ; Bilal, A. ; Enriquez, Benjamin ; Frenkel, E. ; Golse, F. ; Katz, M. ; Lawrence, R. ; Mathieu, O. ; Moerbeke, P. Von ; Ovsienko, V. ; Reshetikhin, Nicolai ; Theisen, S..
-Strasbourg : Université Louis Pasteur;Institut de recherche mathématique avancée, 1995. - ii, 305 p. ; 30 cm http://www.numdam.org/journals/RCP25
[MathPrépublication]
Symplectic and almost complex manifolds
/ Audin, Michèle.
-Strasbourg : Université Louis Pasteur;Institut de recherche mathématique avancée, 1992. - 30 p. ; 30 cm
[MathPrépublication]
Variétés abéliennes réelles et toupie de Kowalevski
/ Audin, Michèle ; Silhol, Robert.
-Strasbourg : Université Louis Pasteur;Institut de recherche mathématique avancée, 1992. - 69 p. ; 30 cm